# SDR SWAA2022051606943

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 17,934 hours, 8,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GRIT BAR BRACKET ON L1 DOOR LOOSE / [01] RESECURED L1 GIRT BAR BRACKET REF SRM 51-40-02.SLIDE REPACK DONE ON TASK CARD 725-61-06.
